Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Isotopy in $ 3$-manifolds. III. Connectivity of spaces of homeomorphisms


Author: D. E. Sanderson
Journal: Proc. Amer. Math. Soc. 11 (1960), 171-176
MSC: Primary 54.00
DOI: https://doi.org/10.1090/S0002-9939-1960-0112128-9
MathSciNet review: 0112128
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. W. Alexander, On the deformation of an $ n$-cell, Proc. Nat. Acad. Sci. U.S.A. vol. 9 (1923) pp. 406-407.
  • [2] P. Alexandroff and H. Hopf, Topologie I, Berlin, Springer, 1935.
  • [3] E. E. Floyd and M. K. Fort, Jr., A characterization theorem for monotone mappings, Proc. Amer. Math. Soc. vol. 4 (1953) pp. 828-830.
  • [4] M. K. Fort, Jr., A proof that the group of all homeomorphisms of the plane onto itself is locally arcwise connected, Proc. Amer. Math. Soc. vol. 1 (1950) pp. 59-62.
  • [5] R. H. Fox, On topologies for function spaces, Bull. Amer. Math. Soc. vol. 51 (1945) pp. 429-132.
  • [6] E. E. Moise, Affine structures in $ 3$-manifolds, V. The triangulation theorem and Hauptvermutung, Ann. of Math. vol. 56 (1952) pp. 96-114.
  • [7] J. H. Roberts, Concerning homeomorphisms of the plane into itself, Bull. Amer. Math. Soc. Abstract 44-9-402.
  • [8] D. E. Sanderson, Isotopy in $ 3$-manifolds. II. Fitting homeomorphisms by isotopy, Duke Math. J. vol. 26 (1959) pp. 387-396.
  • [9] -, Thesis, University of Wisconsin, 1953.
  • [10] J. W. T. Youngs, The topological theory of Fréchet surfaces, Ann. of Math. vol. 45 (1944) pp. 753-785.
  • [11] Summary of Lectures and Seminars, Summer Institute on Set Theoretic Topology, Madison, Wisconsin, 1955.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.00

Retrieve articles in all journals with MSC: 54.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0112128-9
Article copyright: © Copyright 1960 American Mathematical Society